# SDR IPXA2025012628014

- Difficulty date: January 16, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320200
- Condition: Broken
- Location: Zone 500 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP KRUEGER INTERNAL UPPER CENTER AREA HAS  BEAM STRUCTURE BROKEN. DOT 75-061 HA-75.INSTALLED WEB/ANGEL USING FASTNERS P/N MS20470AD5-5 BATCH #004237215 AND  CR2313-5-05 BATCH # 0004287420 IAW SRM 57-41-11 AND SRM 51-40-21.
